Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

On the Farrell-Jones conjecture for higher algebraic $K$-theory
Arthur Bartels and Holger Reich.
J. Amer. Math. Soc. 18 (2005), 501-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138135
An uncountable family of nonorbit equivalent actions of $\mathbb{F}_{n}$
Damien Gaboriau and Sorin Popa.
J. Amer. Math. Soc. 18 (2005), 547-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138136
Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman
Tobias H. Colding and William P. Minicozzi II.
J. Amer. Math. Soc. 18 (2005), 561-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138137
Imbedded singular continuous spectrum for Schrödinger operators
Alexander Kiselev.
J. Amer. Math. Soc. 18 (2005), 571-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138138
Well-posedness of the water-waves equations
David Lannes.
J. Amer. Math. Soc. 18 (2005), 605-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138139
Valuations and multiplier ideals
Charles Favre and Mattias Jonsson.
J. Amer. Math. Soc. 18 (2005), 655-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138140
The essentially tame local Langlands correspondence, I
Colin J. Bushnell and Guy Henniart.
J. Amer. Math. Soc. 18 (2005), 685-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138141
Minkowski’s conjecture, well-rounded lattices and topological dimension
Curtis T. McMullen.
J. Amer. Math. Soc. 18 (2005), 711-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138142
A combinatorial formula for Macdonald polynomials
J. Haglund, M. Haiman and N. Loehr.
J. Amer. Math. Soc. 18 (2005), 735-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2138143